Erythema nodosum rash

Erythema nodosum rash

M150/0366 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.2MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Erythema nodosum rash (red area, centre) on a 16-year-old girl's leg. This patient is on the oral contraceptive pill. Erythema is a redness of the skin due to dilation of the blood vessels which lie beneath its surface. In erythema nodosum, the redness is associated with tender, bruise-like swellings. In some cases, it is associated with drugs and hormones, including those used in the oral contraceptive pill.

Release details: Model release available. Property release not required.

Keywords: 16, abnormal, adolescent, caucasian, child, clinical, close-up, condition, dermatological, dermatology, detail, disease, disorder, erythema nodosum, female, girl, healthcare, human, human body, inflamed, inflammation, leg, medical, medicine, patient, people, person, rash, side effect, skin, teenage, teenager, thigh, unhealthy, white, youth

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.